Fenofibrate and weight loss

Common Questions and Answers about Fenofibrate and weight loss

tricor

Avatar_n_tn Now in March2013 the TGL level is down by about 100 points but again in the last 2.5 months there has been <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Loss</span> <span style = 'background-color: #dae8f4'>and</span> wt is down to 63.8 ie about 64 kg. <span style = 'background-color: #dae8f4'>Weight</span> reduced by 2 kg in such a short time again. WHY? It is NOT that he is dieting rigorously only avoiding lot of oil, sweet food and Hotel food and also alcohol. Why so much Weight Loss in such a short time? Doctors are NOTable to tell the reason as all the blood tests now done in March2013 are NORMAL.
Avatar_n_tn Rosuvastatin is used together with lifestyle changes (diet, <span style = 'background-color: #dae8f4'>Weight</span>-<span style = 'background-color: #dae8f4'>Loss</span>, exercise) to reduce the amount of cholesterol (a fat-like substance) <span style = 'background-color: #dae8f4'>and</span> other fatty substances in your blood. Rosuvastatin is in a class of medications called HMG-CoA reductase inhibitors (statins).
Avatar_f_tn if it is fatty liver the treatment is <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Loss</span> if you are overWeight, as well as adequate for diabetes <span style = 'background-color: #dae8f4'>and</span> high cholesterol. You may have to stay on a lower dose of the statin. Severe liver damage is extremely rare from statin use.
Avatar_m_tn I work with a gentleman who had high triglycerides, however he was overWeight (just had the gastric bypass, down 100 lbs) diabetes, but that's lessening with the <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Loss</span>, but he also did not exercise, and also had high BP. All of which you don't have. I know when I went to a low fat, no salt, I added too many starchy foods, and they made my trig's go higher. I don't know what else to tell you...
Avatar_m_tn I eat a lower fat diet, exercise by walking 40 minutes 5-6 times per week, don't smoke, control borderline hypertension with 5mg lisinopril daily, have a BMI of 30 but don't have enough self control to lose any Weight. I had muscle pain <span style = 'background-color: #dae8f4'>and</span> memory <span style = 'background-color: #dae8f4'>Loss</span> with statins, flushing <span style = 'background-color: #dae8f4'>and</span> finally facial swelling with niacin supplements. The memory Loss was so bad, I sold my veterinary practice and retired BEFORE the lawsuit. I ran for exercise until I wore out my left knee, now I walk.
15860670_tn?1443544854 Yes, I fill tired <span style = 'background-color: #dae8f4'>and</span> drained all the time <span style = 'background-color: #dae8f4'>and</span> I can't sleep. I have heard that both beta-blockers <span style = 'background-color: #dae8f4'>and</span> statin drugs will cause Diabetes. I have been pre-diabetic for a long time and am starting to get symptoms of type 2 diabetes. My doctor has been ordering blood tests every 3-6 months to see if I need to go on medication to prevent Diabetes. I have been testing my glucose levels every day and they are in the low range of Diabetes.
Avatar_m_tn Calm down, you must tier yourself up day by they just thinking how ill you might be. Listen to your doctor <span style = 'background-color: #dae8f4'>and</span> keep doing more yoga –meditation-<span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Loss</span>….you are on a right spot with all those!:) Good luck. V.
21064_tn?1309312333 -Flashing lights and Aura's like a migraine but with no headache to speak of -Eyeballs ached -Very blurry vision -Loud ringing in ears (Tinnitus) -Tingling and numbness in feet, arms and legs -Food and pills felt like they were getting stuck in my throat (now I have a hiatal hernia) -Depression, mood swings, crying -Memory/word recall was terrible, couldn't think straight -PVC's 24/7 which made my Blood pressure 85/45 -Fatigue -16 pound Weight Loss -blood sugar was high -red blood
Avatar_m_tn Regarding the age that would more accurately refer anatomically <span style = 'background-color: #dae8f4'>and</span> not chronologically, <span style = 'background-color: #dae8f4'>and</span> age can break down the inner lining <span style = 'background-color: #dae8f4'>and</span> a <span style = 'background-color: #dae8f4'>Loss</span> of elasticity. This would inhibit vessel remodeling. As you know hemodynamics also involves macroscopic turbulence (You may know about turbulance of the major vessels and its significance) for anastomosis .
Avatar_n_tn This went on for about an hour <span style = 'background-color: #dae8f4'>and</span> 15 mins. After a night in the hospital, <span style = 'background-color: #dae8f4'>and</span> an Mri <span style = 'background-color: #dae8f4'>and</span> other scans. I was released. I was told I should have no side effects. But now I have bad head aches on my left temple and I get a stabbing pain on my temple and neck, that last that last just several seconds. Also my speach has been effected slightly. Often I will be talking and a word will pop in a sentence where it doesnt belong, and I forget just what I want to say.
Avatar_n_tn Today I panicked <span style = 'background-color: #dae8f4'>and</span> called the paramedics who came <span style = 'background-color: #dae8f4'>and</span> did a 12 lead <span style = 'background-color: #dae8f4'>and</span> they said normal sinus with one ectopic <span style = 'background-color: #dae8f4'>and</span> so I didn't go back to the ER. I had a normal echo 3 years ago. I already don't eat caffeine or sugar. Please reassure or sympathize with me. I'm going insane and have no idea what's causing this out of the blue. Why would they suddenly increase for no reason whatsoever?
Avatar_n_tn During the time of the pain I've gone from extremely out of shape, to fairly fit, <span style = 'background-color: #dae8f4'>and</span> back again. No changes. No major <span style = 'background-color: #dae8f4'>Weight</span> changes either. Has anyone tired massage yet? Sounds like I don't need to bother with sleeping pills, and better if I don't.